# SDR 9809439970

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9334
- Make and model: Doug DC-9-31
- Aircraft serial: 47247
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE NOSE LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION.  EMERGENCY GEAR EXTENSION PROCEDURES WERE UTILIZED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NOSE GEAR PROXIMITY SENSOR BROKEN. REPLACED SENSOR.  ALSO, REPLACED LEFT NOSE GEAR DOOR DUE TO DAMAGE INCURRING ON LANDING.
